# SDR UPS97824035

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 37592221N
- Condition: Cracked
- Location: Bs 1260-1280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LONG 36 SPLICE FITTING BTWN FS 1260 AND 1280 CRACKED.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D.
